MathSciNet Relay Station
MathSciNet bibliographic data
MR1233972 03E05 (03E40)
Goldstern, Martin; Repický, Miroslav; Shelah, Saharon; Spinas, Otmar On tree ideals. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1573–1581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement